Journals / Balıkesir Üniversitesi Fen Bilimleri Enstitüsü Dergisi / 2026 / Cilt: 28 Sayı: 2

Degree-based topological indices of monogenic semigroup graphs: reduced Zagreb indices, coindices and PI index

Monojenik yarıgrup graflarının dereceye dayalı topolojik indisleri: İndirgenmiş Zagreb indisleri, koindisler ve PI indisi

Seda Oğuz Ünal(SIVAS CUMHURIYET UNIVERSITY)0000-0003-1338-1466
Pages
958–980
Publication Date
2026-07-31
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

These results demonstrate how the algebraic structure of a monogenic semigroup determines the behaviour of important graph-theoretical descriptors.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:Topological indices play a fundamental role in the study of graph structures and their quantitative properties, particularly in applications related to chemistry, network science, and dynamic system analysis.
📊
Key Findings & Data:Using the adjacency structure of the graph as the main tool, we derive exact closed-form expressions for these indices and illustrate the results through explicit examples.
💡
Conclusion & Impact:These results demonstrate how the algebraic structure of a monogenic semigroup determines the behaviour of important graph-theoretical descriptors.
🔬Design:Araştırma Makalesi
📍Scope:Comprehensive Sample
⚙️Variables:Monojenik yarıgruplar · Zagreb indisleri · PI indisi

Abstract

Topological indices play a fundamental role in the study of graph structures and their quantitative properties, particularly in applications related to chemistry, network science, and dynamic system analysis. In this work, we study the Reduced Zagreb index, Zagreb coindices, and the PI index of monogenic semigroup graphs, a well-studied class of algebraic graphs with relevance to both pure and applied mathematics. Using the adjacency structure of the graph as the main tool, we derive exact closed-form expressions for these indices and illustrate the results through explicit examples. Furthermore, we obtain explicit parity-dependent closed-form formulas for the reduced first Zagreb index, reduced second Zagreb index, Zagreb coindices and the vertex-PI index of monogenic semigroup graphs. The derivations are based on a neighbourhood-block decomposition of the edge set, which provides a unified computational framework for several families of degree-based topological indices. These results demonstrate how the algebraic structure of a monogenic semigroup determines the behaviour of important graph-theoretical descriptors.

Özet

Topolojik indisler, graf yapılarının ve bunların nicel özelliklerinin incelenmesinde temel uygulamalarda önemli bir yere sahiptir. Bu çalışmada, saf ve uygulamalı matematik açısından da önem taşıyan, iyi bilinen bir cebirsel graf sınıfı olan monojenik yarıgrup graflarının indirgenmiş Zagreb indisini, Zagreb koindislerini ve PI indisini inceliyoruz. Grafın komşuluk yapısını temel araç olarak kullanarak bu indisler için tam kapalı form ifadeler elde ediyor ve sonuçları açık örneklerle gösteriyoruz. Ayrıca, monojenik yarıgrup graflarının indirgenmiş birinci Zagreb indisi, indirgenmiş ikinci Zagreb indisi, Zagreb koindisleri ve PI indisi için n'nin tek veya çift olmasına bağlı açık kapalı formüller elde ediyoruz. Bu türetimler, kenar kümesinin komşuluk-blok ayrışımına dayanmaktadır ve çeşitli derece-tabanlı topolojik indis aileleri için birleşik bir hesaplama çerçevesi sunmaktadır. Elde edilen sonuçlar, bir monojenik yarıgrubun cebirsel yapısının ilişkili grafın önemli kombinatoryal ve topolojik özelliklerini nasıl belirlediğini ortaya koymaktadır.

🔖

Cite This Article

Ünal, S. O. (2026). Degree-based topological indices of monogenic semigroup graphs: reduced Zagreb indices, coindices and PI index. Balıkesir Üniversitesi Fen Bilimleri Enstitüsü Dergisi, Cilt: 28 Sayı: 2, 958–980. https://doi.org/10.25092/baunfbed.1864110

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (26)

  1. Akgüneş, N., Çevik, A. S., A new bound of radius of irregularity index, Applied Mathematics and Computation, 219, 5750–5753, (2013).
  2. Akgüneş, N., Das, K. C., Çevik, A. S., Topological indices on a graph of monogenic semigroups, in: Topics in Chemical Graph Theory, Mathematical Chemistry Monographs, University of Kragujevac, 79–96, (2014).
  3. Anderson, D. D., Naseer, M., Beck's coloring of a commutative ring, Journal of Algebra, 159, 500–514, (1991).
  4. Anderson, D. F., Livingston, P., The zero-divisor graph of a commutative ring, Journal of Algebra, 217, 434–447, (1999).
  5. Anderson, D. F., Badawi, A., On the zero-divisor graph of a ring, Communications in Algebra, 36(8), 3073–3092, (2008).
  6. Beck, I., Coloring of commutative rings, Journal of Algebra, 116, 208–226, (1988).
  7. Das, K. C., Akgüneş, N., Çevik, A. S., On a graph of monogenic semigroup, Journal of Inequalities and Applications, Article ID 44, (2013).
  8. DeMeyer, F. R., DeMeyer, L., Zero-divisor graphs of semigroups, Journal of Algebra, 283, 190–198, (2005).
  9. DeMeyer, F. R., McKenzie, T., Schneider, K., The zero-divisor graph of a commutative semigroup, Semigroup Forum, 65, 206–214, (2002).
  10. Devillers, J., Balaban, A. T. (Editors), Topological indices and related descriptors in QSAR and QSPR, Gordon and Breach Science Publishers, Amsterdam, (1999).
  11. Diudea, M. V., Florescu, M. S., Khadikar, P. V., Molecular topology and its applications, EfiCon Press, Bucharest, (2006).
  12. Došlić, T., Vertex-weighted Wiener polynomials for composite graphs, Ars Mathematica Contemporanea, 1, 66–80, (2008).
  13. Ediz, S., On the reduced first Zagreb index of graphs, Pacific Journal of Applied Mathematics, 8(2), 99–102, (2016).
  14. Furtula, B., Gutman, I., Ediz, S., On difference of Zagreb indices, Discrete Applied Mathematics, 178, 83–88, (2015).
  15. Gutman, I., Degree-based topological indices, Croatica Chemica Acta, 86(4), 351–361, (2013).
  16. Gutman, I., Dobrynin, A. A., The Szeged index – a success story, Graph Theory Notes of New York, 34, 37–47, (1998).
  17. Gutman, I., Furtula, B., Kovijanić Vukčević, Ž., Popivoda, G., On Zagreb indices and coindices, MATCH Communications in Mathematical and in Computer Chemistry, 74, 5–16, (2015).
  18. Gutman, I., Milovanović, E., Milovanović, I., Beyond the Zagreb indices, AKCE International Journal of Graphs and Combinatorics, 17(1), 74–85, (2020).
  19. Harary, F., Graph Theory, Addison-Wesley Publishing Company, Reading, Massachusetts, (1969).
  20. Khadikar, P. V., On a novel structural descriptor PI, National Academy Science Letters, 23, 113–118, (2000).
  21. Khadikar, P. V., Karmarkar, S., Agrawal, V. K., A novel PI index and its applications to QSPR/QSAR studies, Journal of Chemical Information and Computer Sciences, 41(4), 934–949, (2001).
  22. Oğuz Ünal, S., An application of Sombor index over a special class of semigroup graph, Journal of Mathematics, Article ID 3273117, (2021).
  23. Oğuz Ünal, S., Banhatti-Sombor index over a graph of a special class of semigroup, Konuralp Journal of Mathematics, 10, 40–43, (2022).
  24. Oğuz Ünal, S., Nirmala index over a graph of a monogenic semigroups, Bulletin of the International Mathematical Virtual Institute, 12(1), 119–124, (2022).
  25. Oğuz Ünal, S., On vertex degree based indices of monogenic semigroup graphs, Ikonian Journal of Mathematics, 4(2), 12–20, (2022).
  26. Todeschini, R., Consonni, V., Molecular descriptors for chemoinformatics, Wiley-VCH Verlag GmbH & Co. KGaA, Weinheim, (2009).